# SDR IXXA20171113345

- Difficulty date: November 8, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N751CX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 61,462 hours, 22,415 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: MX524539
- Condition: Inoperative
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

IN CRUISE FLIGHT ATN306 FROM MUGM TO KNGU, "L HYD QTY" EICAS MESSAGE DISPLAYED. LEFT HYDRAULIC QUANTITY INDICATION SHOWING RAPIDLY DIMINISHING HYDRAULIC QUANTITY. "LEFT HYDRAULIC SYS PRESS" EICAS MESSAGE FOLLOWED. AS CREW COMPLETED QRH ITEMS "R GEN DY OVHT" EICAS MESSAGE DISPLAYED. IN COORDINATION WITH ATC, DIVERTED WITH A DECLARED EMERGENCY. AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE. REMOVED AND REPLACED THE ENGINE DRIVEN HYD PUMP AND REPAIRED WIRE AT CANNON PLUG 05056. OPERATIONAL CHECK SATISFACTORY. NO DEFECTS NOTED. AIRCRAFT RELEASED TO SERVICE ETOPS 180.
